Forum

tysabri help

I had tysabri yesterdaygot home had upset stomach then slept for about 12 hours fell asleep on sofa earlier then went to bed woke up like death the band round my waste is tighter got a numb patch above lip and feel like in dying is this normal? Rang ms nurse at hospital wondered if it is pml she said if it was i wouldnt show symptoms yet

How long have you been on Tysabri and how do you usually feel after an infusion? I’m always really tired after it and this lasts a few days but I’ve never had any of the other symptoms you mention. Can you use phone or email to contact your neuro?

I had first infusion yesterday im feeling much better now actually thought i was dying earlier went and laid on bed encase i did x

Oh no! The sleeping I can relate to (that eased off after about 7/8 infusions for me) but the upset tummy and numb patch is something I havent experienced following tysabri.

I hope you are feeling better this morning.x